# SDR ASOA2018100465233

- Difficulty date: September 26, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2743351 PAX DOOR ENTRY SILL IS CORRODED. C/A REMOVED AND REPLACED SILL IAW AMM 51-42-06.
